Mucinex D Maximum Strength Expectorant & Nasal Decongestant Clears Nasal & Sinus Congestion and Thins and Loosen Mucus. This 12 Hour formula contains 1200 mg of Guaifenesin & 120 mg Pseudoephedrine HCl extended-release bi-layer tablets.
Package Quantity: 36
Health Concern: Sinus Care, Stuffy Nose
Health Facts: Contains Expectorant, Decongestant
Symptoms: Stuffy Nose, Sinus Pressure
Product Form: Tablet
Relief Up To: 12 hours
Suggested Age: 12 Years and Up
Product Warning: Contains Pseudoephedrine
- Online Item #: 14509205
- Store Item Number (DPCI): 094-10-0057
- Item can be gift wrapped.
- Made in the USA or Imported
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product?s label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.